MAUDE Adverse Event Report: SMART HOME BRANCH OF ZHANGZHOU EASEPAL INDUSTRIAL HOMEDICS; SHIATSU BODY MASSAGER WITH HEAT

SMART HOME BRANCH OF ZHANGZHOU EASEPAL INDUSTRIAL HOMEDICS; SHIATSU BODY MASSAGER WITH HEAT
Model Number SP-6HJ-2
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Partial thickness (Second Degree) Burn (2694)
Date of Event 12/12/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Consumer allegation: "said she got 2nd degree burns.Said skin peeled off her back.It burned through her clothes.Had black burns.Calling to inform and make us aware.Said purchased on the 12th and woke up on 13th with burns.Offered label to return it for testing.Consumer said she isnt sure.Said maybe she should contact an attorney.Said this isextremely upsetting.Has caused a lot of pain.A lot of suffering.".

Brand Name
HOMEDICS
Common Device Name
SHIATSU BODY MASSAGER WITH HEAT
Manufacturer (Section D)
SMART HOME BRANCH OF ZHANGZHOU EASEPAL INDUSTRIAL
1/f-5/f.building5#,no.228 jiao
taiwanese investment zone
zhangzhou, fujian 36310 0
CH  363100
MDR Report Key16288102
Report Number1832894-2023-00001
Device Sequence Number17855558
Product Code ISA
UDI-Device Identifier00031262107145
UDI-Public031262107145
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/03/2023
Report Date (Section F) 02/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberSP-6HJ-2
Device Catalogue NumberSP-6HJ-2
Device Lot Number2022-07-15
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date12/29/2022
Device Age6 MO
Event Location Home
Date Report to Manufacturer02/03/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/02/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age54 YR
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceBlack Or African American
Date Report Sent to FDA02/03/2023